Weired experience while injecting

By Monuuu Latest Reply 2014-04-16 21:10:48 -0500
Started 2014-04-14 15:25:42 -0500

I got a weired experience thrice a day.. When i was injecting insulin thru pen in my thighs.. The insulin was getting out from nearest perivous hole made by needle .. I guess there are many holes made by me in thighs but it happened for first time.. Is it normal ?
The insulin was not going into blood so i hav injected now in belly.. Lets see if it comes to normal range.. Just want to knw if it happens to others also or its my thighs got damaged :/

Tags: insulin

5 replies

Monuuu 2014-04-16 11:44:37 -0500 Report

Thankx alot for your advice and help.. The reason was that my insulin refill was broken and whenever i pressed the pen the insulin was coming out from side walls instead of passing thru syringe.. I am totally fine now .. Thankx alot again :)

Type1Lou 2014-04-15 08:13:40 -0500 Report

I woke up last night and remembered I forgot an important tip for you. When injecting, do not immediately pull the needle out but count five seconds, then pull it out…that may help avoid the oozing out of insulin.

Type1Lou 2014-04-14 17:40:54 -0500 Report

It is important to rotate your insulin injection sites to avoid problems. One of those problems could be the development of scar tissue which will impede the proper absorption of your insulin. When I was on injections, I would alternate from left thigh to right thigh to right abdomen to left abdomen and try to be several inches away from a previous injection site when I got back around to one. Your fleshy upper arms and buttocks are also viable injection sites.

jayabee52 2014-04-14 16:07:37 -0500 Report

Howdy Monu
When I was injecting NPH insulin I always injected into the fat pad on my stomach. I found no problems doing that


Next Discussion: Garcinia Cambogia »